# SDR USAA2010010490010

- Difficulty date: November 20, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 51,561 hours, 34,160 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 656571024
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - CRACK ON TIE CLIP AT BS727D, LBL2.  REPLACED TIE CLIP AT BS 727D, LBL 2 IAW B737 SRM 51-10-02.
